Follow
N Shobanadevi
N Shobanadevi
VIT
No verified email
Title
Cited by
Cited by
Year
Stability of nonlinear nabla fractional difference equations using fixed point theorems
JJ Mohan, N Shobanadevi, G Deekshitulu
Italian Journal of Pure and Applied Mathematics 32, 165-184, 2014
15*2014
Stability of linear nabla fractional difference equations
N Shobanadevi, JJ Mohan
Proceedings of the Jangjeon Mathematical Society 17 (4), 651-657, 2014
32014
Qualitative properties of solutions of fractional nabla difference equations
N Shobanadevi
Vellore, 0
The system can't perform the operation now. Try again later.
Articles 1–3